# SDR R61A201810251066

- Difficulty date: October 9, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA RT GUSSET FR90. REMOVED AND REPLACED RT GUSSET FR90 RESTORED ORIGINAL FINISH. REF SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06. SEE W/O H6456 SN 358 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
